Results 11 to 20 of about 191 (49)

Nonexistence of Global Solutions in Time for Reaction-Diffusion Systems with Inhomogeneous Terms in Cones

open access: yes, 2009
We consider initial-boundary value problems for the reaction-diffusion systems with inhomogeneous terms in cones. In this paper we show the nonexistence of global solutions of the problems in time.
Takefumi Igarashi, Noriaki Umeda
semanticscholar   +1 more source

Random attractors for stochastic retarded reaction-diffusion equations with multiplicative white noise on unbounded domains

open access: yesOpen Mathematics, 2018
In this paper we investigate the stochastic retarded reaction-diffusion equations with multiplicative white noise on unbounded domain ℝn (n ≥ 2). We first transform the retarded reaction-diffusion equations into the deterministic reaction-diffusion ...
Jia Xiaoyao, Ding Xiaoquan, Gao Juanjuan
doaj   +1 more source

Global existence for coupled reaction-diffusion equations with a balance law and nonlinearities with non-constant sign [PDF]

open access: yesarXiv, 2022
This paper aims to prove the global existence of solutions for coupled reaction diffusion equations with a balance Law and nonlinearities with a non constant sign. The case when one (or both) of the components of the solution is not a priori bounded is treated. Proofs are based on developed Lyapunov techniques.
arxiv  

Phragmén-Lindelöf type alternative results for the stokes flow equation

open access: yes, 2006
In this paper,we derive estimates for weighted energy expression for the solution of the Stokes flow equation in a semi-infinite plane channel by means of a second order differential inequality.From the estimates ,we establish Phragmen-Lindelof ...
Yan Liu, Changhao Lin
semanticscholar   +1 more source

Global Existence of solutions for systems of coupled reaction diffusion equations with nonlinearities of unlimited growth [PDF]

open access: yesarXiv, 2023
In this work we prove global existence and uniform boundedness of solutions of 2X2 reaction-diffusion systems with control of mass structure and nonlinearities of unlimited growth. Furthermore the results are obtained without restrictions on diffusion terms neither on the initial data. Such systems possess many applications in physical-chemistry.
arxiv  

Quasi-local mass functionals and generalized inverse mean curvature flow

open access: yes, 2008
LetM be an asymptotically flat 3-manifold with nonnegative scalar curvature. In [4] Hubert Bray defines a family of quasi-local mass functionals which are monotone for surfaces smoothly satisfying a certain generalization of inverse mean curvature flow ...
J. Streets
semanticscholar   +1 more source

Bi-spaces global attractors in abstract parabolic equations

open access: yes, 2003
An abstract semilinear parabolic equation in a Banach space X is considered. Under general assumptions on nonlinearity this problem is shown to generate a bounded dissipative semigroup on X.
J. Cholewa, Tomasz Dłotko
semanticscholar   +1 more source

A maximum principle for semilinear parabolic systems

open access: yes, 1979
We develop a criterion insuring that every component of the solution to a system of semilinear parabolic equations is strictly positive for positive time. This criterion involves the strict (component-wise) positiveness of solutions to a related ordinary
Robert H. Martin
semanticscholar   +1 more source

On the solvability of degenerate stochastic partial differential equations in Sobolev spaces [PDF]

open access: yesStochastic Partial Differential Equations: Analysis and Computations 2015, Vol. 3, No. 1, 52-83, 2014
Systems of parabolic, possibly degenerate parabolic SPDEs are considered. Existence and uniqueness are established in Sobolev spaces. Similar results are obtained for a class of equations generalizing the deterministic first order symmetric hyperbolic systems.
arxiv   +1 more source

Well-posedness of Cauchy problem of fractional drift diffusion system in non-critical spaces with power-law nonlinearity

open access: yesAdvances in Nonlinear Analysis
In this article, we consider the global and local well-posedness of the mild solutions to the Cauchy problem of fractional drift diffusion system with higher-order nonlinearity. The main difficulty comes from the higher-order nonlinearity. Instead of the
Gu Caihong, Tang Yanbin
doaj   +1 more source

Home - About - Disclaimer - Privacy